Yıl: 1998 Cilt: 22 Sayı: 4 Sayfa Aralığı: 415 - 448 Metin Dili: İngilizce

On the cohomology ring of the infinite flag manifold LG/T

Öz:
In this work, we discuss the calculation of cohomology rings of LG/T. First we describe the root, system and Weyl group of LG, then we give some homotopy equivalences on. the loop groups and homogeneous spaces, and investigate the cohomology ring structures of $LSU_2/T$ and $Omega SU_2$. Also we prove that BGG-type operators correspond to partial derivation operators on the divided power algebras.
Anahtar Kelime:

Belge Türü: Makale Makale Türü: Diğer Erişim Türü: Erişime Açık
APA ÖZEL C (1998). On the cohomology ring of the infinite flag manifold LG/T. Turkish Journal of Mathematics, 22(4), 415 - 448.
Chicago ÖZEL Cenap On the cohomology ring of the infinite flag manifold LG/T. Turkish Journal of Mathematics 22, no.4 (1998): 415 - 448.
MLA ÖZEL Cenap On the cohomology ring of the infinite flag manifold LG/T. Turkish Journal of Mathematics, vol.22, no.4, 1998, ss.415 - 448.
AMA ÖZEL C On the cohomology ring of the infinite flag manifold LG/T. Turkish Journal of Mathematics. 1998; 22(4): 415 - 448.
Vancouver ÖZEL C On the cohomology ring of the infinite flag manifold LG/T. Turkish Journal of Mathematics. 1998; 22(4): 415 - 448.
IEEE ÖZEL C "On the cohomology ring of the infinite flag manifold LG/T." Turkish Journal of Mathematics, 22, ss.415 - 448, 1998.